# SDR UIEA2014062700269

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN FUSELAGE SKIN AT STATION 699 LT JUST BELOW STRINGER 24L.  REPAIRED PUNCTURE IN FUSELAGE SKIN AT STATION 699 LT JUST BELOW STRINGER 24L IAW SRM 53-00-01 FIG 201.
